# SDR DALA2019022541164

- Difficulty date: February 23, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N3747D
- Make and model: Boeing 737832
- Aircraft serial: 32374
- Aircraft time: 60,685 hours, 22,135 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 947.5-967
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0957068) DURING INSPECTION FOUND CORROSION STIFFENER FLOOR STRUCTURE LOCATED BTW STA 947.5 TO STA 967 AND RBL 50 AT AFT GALLEY AREA. REPLACED STIFFENER FLOOR STRUCTURE LOC BTW STA 947.5 TO STA 967 AND RBL 50 AT AFT GALLEY AREA AS PER SRM B737-800 51-40-02; 51-10-02 AND DRAWING 147A5680.
